# SDR JJBA20240805005

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,662 hours, 27,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED MCD EXTERNAL EMERGENCY LIGHT HOUSING. OPS CHECK SAT.
